Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hartjr1

Need Help!ED from Accutane or Porn Induced? 18 y/o male4

Recommended Posts

Hi,
To start, I have seen many of the others post on this forum and my empathy goes out to all of you with the serious impotence problems. My problem is a bit different. I am an 18 year old male who just quit accutane after about 3 months. I started for the first month on 40mg, then went to 80mg, then this last month was at 120mg until I quit as I suspected it to be the cause of potential ED. I started to notice sometime over the past month that my sexual desire and erections haven't been as strong as it was pre-accutane use. I can masturbate and still have enjoyable orgasms, but my erections are never fully torqued like they used to be and it is hard to sustain the let's say 75% fully torqued erection I have. I am going to do some tests to see if I have any hormonal or testosterone problems, but from what I have read on this sight, ED is a somewhat common thing among many people. I would like to ask the users on this sight if their problems were similar to mine or not. Do you guys think my problem is simply porn induced ED/lack of real sex (which I have had before and was fully torqued) or is it more likely the accutane messing with my androgens and what not? How did you guys go about your problem?

Link to comment
Share on other sites

Hey i'm a female so i cant be anecdotal with you but Im a huge hypochondriac so ive read so much on the drug.
honeslty i think it IS the accutane, did you consult with you doc/derm before quitting?
most people seem to recover mostly if they have this issue from what ive read (same with vaginal dryness); so you may have jeopardized completing you course to clear your skin properly for an issue which is likely to resolve.
 

Link to comment
Share on other sites

41 minutes ago, AppleySauce said:

Hey i'm a female so i cant be anecdotal with you but Im a huge hypochondriac so ive read so much on the drug.
honeslty i think it IS the accutane, did you consult with you doc/derm before quitting?
most people seem to recover mostly if they have this issue from what ive read (same with vaginal dryness); so you may have jeopardized completing you course to clear your skin properly for an issue which is likely to resolve.
 

Ya i stopped after 3 months, to be honest my acne was never too bad. I have read some of the horror stories on this forum and do not want to take the risk with the signs I am currently seeing.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×